# SDR ASAA2023100245412

- Difficulty date: October 2, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,637 hours, 11,174 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING T/C 78273000 FOLUND MAINTENANCE MESSAGE NUMBER 75-30802. T25 SIGNALS DISAGREE. SHORT TIME FAULT. ON #2 ENGINE. GROUNDED - YES. ON DEFERRAL.
